Attila Maróti's publications and preprints




45. Set-direct factorizations of groups.
(With Dan Levy)
Submitted for publication.



44. Finite groups with large Noether number are almost cyclic.
(With P
ál Hegedűs, László Pyber)
Submitted for publication.



43. A proof of Pyber's base size conjecture.
(With H
ülya Duyan, Zoltán Halasi)
Submitted for publication.



42. On the generating graph of a simple group.
(With Andrea Lucchini, Colva M. Roney-Dougal)
Journal of the Australian Mathematical Society Vol.
103 (2017), no. 1, 91-103.



41. Normalizers of primitive permutation groups.
(With Robert M. Guralnick,
László Pyber)
Advances in Mathematics Vol.
310 (2017), 1017-1063.



40. Finite groups have more conjugacy classes.
(With Barbara Baumeister, Hung P. Tong-Viet)
Forum Mathematicum Vol.
29 No. 2 (2017), 259-275.



39. Factorizations of finite groups by conjugate subgroups which are solvable or nilpotent.
(With Martino Garonzi, Dan Levy, Iulian I. Simion)
Journal of Algebra and its Applications Vol.
16 No. 1 (2017), 1750043 (19 pages).



38. Primitive permutation groups as products of point stabilizers.
(With Martino Garonzi, Dan Levy, Iulian I. Simion)
Journal of Algebra Vol.
471 (2017), 399-408.



37. On the number of p'-degree characters in a finite group.
(With Gunter Malle)
International Mathematics Research Notices Vol.
2016 No. 20 (2016), 6118-6132.



36. Groups equal to a product of three conjugate subgroups.
(With John Cannon, Martino Garonzi, Dan Levy, Iulian I. Simion)
Israel Journal of Mathematics Vol.
215 No. 1 (2016), 31-52.



35. The minimal base size of a p-solvable linear group.
(With Zoltán Halasi)
Proceedings of the American Mathematical Society, Ser A. Vol.
144 (2016), 3231-3242.



34. Minimal length factorizations of finite simple groups of Lie type by unipotent Sylow subgroups.
(With Martino Garonzi, Dan Levy, Iulian I. Simion)
Journal of Group Theory Vol.
19 No. 2 (2016), 337-346.



33. A lower bound for the number of conjugacy classes of a finite group.
Advances in Mathematics Vol.
290 (2016), 1062-1078.



32. Character degree sums of finite groups.
(With Hung Ngoc Nguyen)
Forum Mathematicum Vol.
27 No. 4 (2015), 2453-2465.



31. On the number of conjugacy classes of a permutation group.
(With Martino Garonzi)
Journal of Combinatorial Theory Ser. A. Vol.
133 (2015), 251-260.



30. On a conjecture of Gluck.
(With James P. Cossey, Zoltán Halasi, Hung Ngoc Nguyen)
Mathematische Zeitschrift Vol.
279 No. 3 (2015), 1067-1080.



29. On the number of conjugacy classes of π-elements in finite groups.
(With Hung Ngoc Nguyen)
Archiv der Mathematik Vol.
102 No. 2 (2014), 101-108.



28. Normal coverings of linear groups.
(With John R. Britnell)
Algebra & Number Theory Vol.
7-9 (2013), 2085-2102.



27. Perfect numbers and finite groups.
(With Tom De Medts)
Rendiconti del
Seminario Matematico della Università di Padova Vol. 129 (2013), 17-33.



26. On the non-coprime k(GV)-problem.
(With Robert M. Guralnick)
Journal of Algebra Vol.
385 (2013), 80-101.



25. A solution to a problem of Wiegold.
(With M. Chiara Tamburini)
Communications in Algebra, Vol.
41, No. 1 (2013), 34-49.



24. Character expansiveness in finite groups.
(With Zoltán Halasi and Franciska Petényi)
International Journal of Group Theory, Vol
2, No. 2 (2013), 9-17.



23. Conjugacy expansiveness in finite groups.
(With Zoltán Halasi, Said Sidki, Marcelo Bezerra)
Journal of Group Theory,
15 (2012), 485-496.



22. Rings as the unions of proper subrings.
(With Andrea Lucchini)
Algebras and Representation Theory Vol.
15 No. 6 (2012), 1035-1047.



21. Lifting (2,k)-generators of linear groups.
(With M. Chiara Tamburini)
Ischia group theory 2010. Proceedings of the conference in group theory. (2011). 273-277.



20. Bounds for the probability of generating the symmetric and alternating groups.
(With M. Chiara Tamburini)
Archiv der Mathematik Vol.
96 (2011), 115-121.



19. Average dimension of fixed point spaces with applications.
(With Robert M. Guralnick)
Advances in Mathematics Vol.
226 (2011), 298-308.



18. Groups with few conjugacy classes.
(With László Héthelyi, Erzsébet Horváth, and Thomas M. Keller)
Proceedings of the Edinburgh
Mathematical Society (2011) Vol. 54, 1-8.



17. Covering certain wreath products with proper subgroups.
(With Martino Garonzi)
Journal of Group Theory (2011) Vol.
14 Issue 1, 103-125.



16. Hamiltonian cycles in the generating graphs of finite groups.
(With Thomas Breuer, Robert M. Guralnick, Andrea Lucchini, and Gábor P. Nagy)
Bulletin of the London
Mathematical Society Vol. 42 Part 4 (2010) 621-633.



15. Pairwise generating and covering sporadic simple groups.
(With Petra
E. Holmes)
Journal of Algebra (Section on Computational Algebra) Vol.
324 Issue 1 (2010) 25-35.



14. Ring elements as sums of units.
(With Charles Lanski)
Central European Journal of Mathematics. Vol.
7. Number 3. (2009) 395--399.



13. On finite simple groups and Kneser graphs.
(With Andrea Lucchini)
Journal of Algebraic Combinatorics. Vol.
30. Number 4. (2009) 549-566.



12. On the clique number of the generating graph of a finite group.
(With Andrea Lucchini)
Proceedings of the American Mathematical Society. Vol.
137 (2009) 3207--3217.



11. Some results and questions related to the generating graph of a finite group.
(With Andrea Lucchini)
Ischia group theory 2008. Proceedings of the conference in group theory. (2009). 183-208.



10. d-wise generation of some infinite groups.
(With Andrea Lucchini and Darren Semmen)
Journal of Algebra and Its Applications. Vol.
7. Issue 6. (2008). 717-723.



9. On groups with all normal subgroups transitive or semiregular.
(With Áron Bereczky). Journal of Algebra
319, (2008), no. 4, 1733–1751.



8. Sets of elements that pairwise generate a linear group.
(With John R. Britnell, Anton Evseev, Robert M. Guralnick, Petra E. Holmes).
Journal of Combinatorial Theory Ser. A.
115 (2008), no. 3, 442–465.



7. Symmetric functions, generalized blocks, and permutations with restricted cycle structure.
European Journal of Combinatorics
28 (2007), no. 3, 942–963.



6. A proof of a generalized Nakayama conjecture.
Bulletin of the London Mathematical Society
35 (2006), no. 5, 777–785.



5. On generalized blocks for alternating groups.
Journal of Algebra
297 (2006), no. 2, 400–408.



4. Bounding the number of conjugacy classes of a permutation group.
Journal of Group Theory
8 (2005), no. 3, 273–289.



3. Covering the symmetric groups with proper subgroups.
Journal of Combinatorial Theory Ser. A
110 (2005), no. 1, 97–111.



2. On elementary lower bounds for the partition function .
Integers (Electronic Journal of Combinatorial Number Theory)
3 (2003), 9 p., electronic only.



1. On the orders of primitive groups.
Journal of Algebra
258 (2002), no. 2, 631–640.



LEGALESE. The documents contained in this directory are included by the contributing authors as a means to ensure timely dissemination of scholarly and technical work only on a non commercial basis. Copyright and all rights therein are maintained by the authors or by other copyright holders, notwithstanding that they have offered their works here electronically. It is understood that all persons copying this information will adhere to the terms and constraints invoked by each author's copyright. These works may not be reposted without the explicit permission of the copyright holder.

Home